# SDR USAABB03123

- Difficulty date: July 27, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Sensor
- Part number: 38760355
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BDA - FLT 1442 - EN ROUTE FROM SXM-PHL, THE LEFT IDG FAILED.  CREW STARTED APU AND CONTINUED FLIGHT.  APPROXIMATELY 200 NAUTICAL MILES FROM BDA, AND APU FAILED.  FLIGHT DIVERTED TO BDA AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE IDG.  THE APU FUEL FLOW DIVIDER WAS REPLACED AND DID NOT SOLVE THE PROBLEM.  THE P2 SENSOR WAS REPLACED.  (M)
